# SDR IPXA2025060429168

- Difficulty date: May 6, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390445
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACK, FWD SIDE OF STA 2598 S-6L - LEVEL 2.   PERFORM EO-93983-REQ1 AND REV.1 AND EI NR F2025A53M-942 REV. 1 AND EGAT WORK SHEET NO.50309.
